# SDR SWAA2020092818022

- Difficulty date: September 6, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF TOPSIDE OF RT FWD CORNER DAMAGED & STRANDS PULLING FROM CORNER SURFACE AS WELL.  INSTALLED NEW CABIN FLOORBOARD, PER AMM 53-21-00.
